MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT CROSSFIRE 10 DEG CROSSFIRE UHMWPE INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT CROSSFIRE 10 DEG CROSSFIRE UHMWPE INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 2041C-2246
Medical Device Problem Codes Degraded (1153); Naturally Worn (2988)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); No Information (3190)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
First surgery (b)(6) 2004.Right hip revision surgery.Replace liner and head.Polyethylene, series ii liner 22mm inner diameter, c cup 46 48mm edge was scraped.Probably due to polyethylene wear.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding damage involving an omnifit liner was reported.The event was confirmed through material evaluation of the returned device.Method & results:  -device evaluation and results: the device was returned for evaluation.Discoloration and in vivo use is visible on the device.Damage consistent with explantation process is also visible on the device and its locking wire.Examination by engineer indicated common damage modes of uhmwpe present on the returned device.Explantation damage was also observed on the insert.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.-clinician review: no medical records were received for review with a clinical consultant .-device history review: could not be performed as lot code information was not provided.  -complaint history review: could not be performed as lot code information was not provided.  conclusion: the device was returned for evaluation.Discoloration and in vivo use is visible on the device.Damage consistent with explantation process is also visible on the device and its locking wire.Examination by engineer indicated common damage modes of uhmwpe present on the returned device.Explantation damage was also observed on the insert.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
OMNIFIT CROSSFIRE 10 DEG CROSSFIRE UHMWPE INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11145922
Report Number0002249697-2021-00082
Device Sequence Number608250
Product Code JDI
UDI-Device Identifier07613327101195
UDI-Public07613327101195
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2041C-2246
Device Catalogue Number2041C-2246
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;